MAUDE Adverse Event Report: ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 4 8MM; TEMPLATE FOR CLINICAL USE

ARTHREX, INC. IBAL UKA TIB BEA-RING TRL SZ 4 8MM; TEMPLATE FOR CLINICAL USE
Model Number IBAL UKA TIB BEA-RING TRL SZ 4 8MM
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021 it was reported by a sales representative via sems that an ar-601-tbd8 tibial bearing trial was broken during insertion.This occurred during a total shoulder procedure.All was retrieved.No harm to the patient.
 
Additional Manufacturer Narrative
Complaint confirmed.One unpackaged ar-601-tbd8 was received for investigation.Visual inspection identified breakage across one corner of the trial, likely a result of damage incurred during the removal process.No other abnormality was noted.

Brand Name
IBAL UKA TIB BEA-RING TRL SZ 4 8MM
Common Device Name
TEMPLATE FOR CLINICAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12616725
Report Number1220246-2021-03789
Device Sequence Number3973280
Product Code HWT
UDI-Device Identifier00888867037625
UDI-Public00888867037625
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIBAL UKA TIB BEA-RING TRL SZ 4 8MM
Device Catalogue NumberAR-601-TBD8
Device Lot Number5261932
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2021
Supplement Date Received by Manufacturer09/23/2021
Initial Report FDA Received Date10/12/2021
Supplement Report FDA Received Date06/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown